Advanced Search
MyIDEAS: Login to save this paper or follow this series

Optimal control in nonlinear models: a generalised Gauss-Newton algorithm with analytic derivatives

Contents:

Author Info

  • Richard Pierse

    (University of Surrey)

Abstract

In this paper we propose an algorithm for the solution of optimal control problems with nonlinear models based on a generalised Gauss- Newton algorithm but making use of analytic model derivatives. The method is implemented in WinSolve, a general nonlinear model solu- tion program.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.fahs.surrey.ac.uk/economics/discussion_papers/2006/DP09-06.pdf
Download Restriction: no

Bibliographic Info

Paper provided by School of Economics, University of Surrey in its series School of Economics Discussion Papers with number 0906.

as in new window
Length: 11 pages
Date of creation: Mar 2006
Date of revision:
Handle: RePEc:sur:surrec:0906

Contact details of provider:
Postal: Guildford, Surrey GU2 5XH
Phone: (01483) 259380
Fax: (01483) 259548
Email:
Web page: http://www.surrey.ac.uk/economics/
More information through EDIRC

Related research

Keywords:

This paper has been announced in the following NEP Reports:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Juillard, Michel, 1996. "Dynare : a program for the resolution and simulation of dynamic models with forward variables through the use of a relaxation algorithm," CEPREMAP Working Papers (Couverture Orange) 9602, CEPREMAP.
  2. Armstrong, John & Black, Richard & Laxton, Douglas & Rose, David, 1998. "A robust method for simulating forward-looking models," Journal of Economic Dynamics and Control, Elsevier, vol. 22(4), pages 489-501, April.
  3. Boucekkine, Raouf, 1995. "An alternative methodology for solving nonlinear forward-looking models," Journal of Economic Dynamics and Control, Elsevier, vol. 19(4), pages 711-734, May.
  4. Juillard, Michel & Laxton, Douglas & McAdam, Peter & Pioro, Hope, 1998. "An algorithm competition: First-order iterations versus Newton-based techniques," Journal of Economic Dynamics and Control, Elsevier, vol. 22(8-9), pages 1291-1318, August.
Full references (including those not matched with items on IDEAS)

Citations

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:sur:surrec:0906. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Alex Mandilaras).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.